By Topic

Some queries on “Comments on `Approximation capability in C(R¯n) by multilayer feedforward networks and related problems'”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tianping Chen ; Dept. of Math., Fudan Univ., Shanghai, China

In the comments letter by Huang et al. (ibid. vol.9 (1998)) the authors claimed that the boundedness of a sigmoidal function σ(x) is neither sufficient nor necessary condition for the validity of the approximation theorem discussed in our original paper (ibid. vol.6 (1995)). In this paper, we show that this claim is incorrect

Published in:

IEEE Transactions on Neural Networks  (Volume:12 ,  Issue: 5 )